International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 4, Pages 705-708

A special prime divisor of the sequence: Ah+B, A(h+1)+B,, A(h+k1)+B

Safwan Akbik

Department of Mathematics, Hofstra University, Hempstead 11550, New York, USA

Received 26 January 1990; Revised 28 March 1991

Copyright © 1991 Safwan Akbik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.